MathSciNet Relay Station
MathSciNet bibliographic data
MR2283329 60F10 (60J80 60K37)
Kozlov, M. V. On large deviations of branching processes in a random environment: a geometric distribution of the number of descendants. (Russian) Diskret. Mat. 18 (2006), no. 2, 29--47; translation in Discrete Math. Appl. 16 (2006), no. 2, 155–174
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement